Communications in Mathematical Physics

Tilted homogeneous cosmological models

G. F. R. Ellis and A. R. King

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 31, Number 3 (1973), 209-242.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859003

Mathematical Reviews number (MathSciNet)
MR0351378

Zentralblatt MATH identifier
1125.83307

Subjects
Primary: 83.53

Citation

King, A. R.; Ellis, G. F. R. Tilted homogeneous cosmological models. Comm. Math. Phys. 31 (1973), no. 3, 209--242. https://projecteuclid.org/euclid.cmp/1103859003


Export citation